# SDR TWAA0002602

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VISIBLE SMOKE WAS REPORTED IN THE CABIN SHORTLY AFTER TAKEOFF.  FLIGHT RETURNED TO SAT.  BOTH COALESCER BAGS WERE REPLACED AND A PACK BURNOUT WAS ACCOMPLISHED AT TAKEOFF POWER.  CHECK-C 10-28-99 STL.
